# SDR LR7A2013072300648

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 34298614
- Condition: Cracked
- Location: Bs 858
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND RT AFT SLOPING LONGERON TANG CRACKED AT BS 858, BULKHEAD STRUT ATTACHMENT, BS 858, RBL 62.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, 51-60 AND 51-70.
